Alert archive / Colorado / Red Flag Warnings in 2010

Red Flag Warning 40, NWS Pueblo, CO

November 6, 201010 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Nov 6, 2010, 2:57 PM MDT for 10 counties in Colorado. It took effect at Nov 7, 2010, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 6, 2010, 2:57 PM MDT (20:57 UTC)
In effect from
Nov 7, 2010, 11:00 AM MST
Expired
Nov 7, 2010, 4:54 PM MST
In force
6 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3247 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

828 
WWUS85 KPUB 062057
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MDT SAT NOV 6 2010

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 226 THROUGH
237...WHICH INCLUDES ALL OF THE SOUTHEAST PLAINS...FROM 11 AM
UNTIL 6 PM SUNDAY FOR GUSTY WINDS...LOW HUMIDITY VALUES AND DRY
FUELS...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR
SUNDAY FOR ALL OF THE SOUTHEAST PLAINS. STRONG GUSTY WEST TO SOUTHWEST
WINDS AND LOW HUMIDITY VALUES COUPLED WITH DRY FUELS WILL RESULT
IN EXTREME FIRE BEHAVIOR LATE SUNDAY MORNING THROUGH THE AFTERNOON.

COZ226>230-233-237-071300-
/O.UPG.KPUB.FW.A.0028.101107T1800Z-101108T0000Z/
/O.NEW.KPUB.FW.W.0040.101107T1800Z-101108T0100Z/
NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-
HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-
EASTERN LAS ANIMAS COUNTY-BACA COUNTY-
257 PM MDT SAT NOV 6 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 226...227...
228...229...230...233 AND 237...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 


* AFFECTED AREA...FIRE WEATHER ZONES 226...227...228...229...
  230...233 AND 237. 

* WIND...WEST TO SOUTHWEST 20-25 MPH WITH GUSTS UP TO 35 MPH.

* HUMIDITY...8-15 PERCENT.

* IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR
  AND RAPID RATES OF FIRE SPREAD.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

COZ231-232-234>236-071300-
/O.NEW.KPUB.FW.W.0040.101107T1800Z-101108T0100Z/
CROWLEY COUNTY-OTERO COUNTY-KIOWA COUNTY-BENT COUNTY-
PROWERS COUNTY-
257 PM MDT SAT NOV 6 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 231...232...
234...235 AND 236...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY. 


* AFFECTED AREA...FIRE WEATHER ZONES 231...232...234...235 AND 
  236. 

* WIND...WEST TO SOUTHWEST 20-25 MPH WITH GUSTS UP TO 35 MPH. 

* HUMIDITY...8-15 PERCENT.

* IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR
  AND RAPID RATES OF FIRE SPREAD.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
3 follow-up statements
917 
WWUS85 KPUB 071029
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
329 AM MST SUN NOV 7 2010

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES
226 THROUGH 237...WHICH INCLUDES ALL OF THE SOUTHEAST PLAINS...
FROM 11 AM UNTIL 6 PM SUNDAY FOR GUSTY WINDS...LOW HUMIDITY
VALUES AND DRY FUELS...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR
SUNDAY FOR ALL OF THE SOUTHEAST PLAINS. STRONG GUSTY WEST TO
SOUTHWEST WINDS AND LOW HUMIDITY VALUES COUPLED WITH DRY FUELS
WILL RESULT IN EXTREME FIRE BEHAVIOR LATE THIS MORNING THROUGH
THE AFTERNOON.

COZ226>237-080100-
/O.CON.KPUB.FW.W.0040.101107T1800Z-101108T0100Z/
NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-
HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-
OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-
PROWERS COUNTY-BACA COUNTY-
329 AM MST SUN NOV 7 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 226...227...228...229...230...231...232...233...
234...235...236 AND 237...

* AFFECTED AREA...FIRE WEATHER ZONES 226...227...228...229...
  230...231...232...233...234...235...236 AND 237. 

* WIND...WEST TO SOUTHWEST 20-25 MPH WITH GUSTS UP TO 35 MPH.

* HUMIDITY...8-15 PERCENT.

* IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE
  BEHAVIOR AND RAPID RATES OF FIRE SPREAD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
071 
WWUS85 KPUB 072149
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
249 PM MST SUN NOV 7 2010

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES
226 THROUGH 237...WHICH INCLUDES ALL OF THE SOUTHEAST PLAINS...
FROM 11 AM UNTIL 6 PM SUNDAY FOR GUSTY WINDS...LOW HUMIDITY
VALUES AND DRY FUELS...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG
WARNING FOR SUNDAY FOR ALL OF THE SOUTHEAST PLAINS. STRONG GUSTY
WEST TO SOUTHWEST WINDS AND LOW HUMIDITY VALUES COUPLED WITH DRY
FUELS WILL RESULT IN EXTREME FIRE BEHAVIOR THROUGH THE LATE
AFTERNOON AND EARLY EVENING.

COZ226>237-080100-
/O.CON.KPUB.FW.W.0040.000000T0000Z-101108T0100Z/
NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-
HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-
OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-
PROWERS COUNTY-BACA COUNTY-
249 PM MST SUN NOV 7 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 226...
227...228...229...230...231...232...233...234...235...236 AND
237...

* AFFECTED AREA...FIRE WEATHER ZONES 226...227...228...229...
  230...231...232...233...234...235...236 AND 237. 

* WIND...WEST TO SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* HUMIDITY...8 TO 15 PERCENT.

* IMPACTS...CONDITIONS WILL REMAIN FAVORABLE FOR EXTREME FIRE BEHAVIOR
  AND RAPID RATES OF FIRE SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
636 
WWUS85 KPUB 072354
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
454 PM MST SUN NOV 7 2010

...RED FLAG WARNING HAS BEEN CANCELLED...

.WHILE HUMIDITY VALUES REMAIN IN THE LOWER TEENS THIS
EVENING...WINDS HAVE BEGUN TO DECREASE ACROSS SOUTH EASTERN
COLORADO AND THE INTERSTATE 25 CORRIDOR...THEREFORE THE RED FLAG
WARNING HAS BEEN CANCELLED.

COZ226>237-080100-
/O.CAN.KPUB.FW.W.0040.000000T0000Z-101108T0100Z/
NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-
HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-
OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-
PROWERS COUNTY-BACA COUNTY-
454 PM MST SUN NOV 7 2010

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY
FOR FIRE WEATHER ZONES 226...227...228...229...230...231...232...
233...234...235...236 AND 237...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE RED FLAG
WARNING. 

WHILE HUMIDITY VALUES REMAIN IN THE LOWER TEENS THIS
EVENING...WINDS HAVE BEGUN TO DECREASE ACROSS SOUTH EASTERN
COLORADO AND THE INTERSTATE 25 CORRIDOR. HUMIDITY VALUES WILL
CONTINUE TO RISE THROUGH THE EVENING HOURS. WINDS MAY ALSO
OCCASIONALLY GUST TO NEAR 25 KNOTS OVER THE FAR EASTERN PLAINS
THROUGH 6 PM.  

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Nov 6, 3:56 AM MDT, 11 hours 1 minute earlier.

Area forecast discussion, Nov 6, 3:56 AM MDT, 11 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
356 AM MDT SAT NOV 6 2010

.SHORT TERM...

(TODAY AND TONIGHT)

...RECORD HIGH TEMPERATURES ON SATURDAY...

CURRENTLY...THE UPPER RIDGE AXIS WAS LOCATED ALONG THE CO/UT STATE
LINE EARLY SAT MORNING...WHILE THE NEXT UPPER LOW SYSTEM WAS JUST
OFF THE S CA COASTLINE. CLEAR SKIES AND DRY CONDITIONS PREVAILED
ACROSS THE STATE.

TODAY AND TONIGHT...THE RIDGE AXIS SLIDES ACROSS THE STATE TODAY AND
TONIGHT...WHILE THE INCOMING LOW SYSTEM WEAKENS AS IT TRACKS ACROSS
THE GREAT BASIN. PLENTY OF SUN AND DRY CONDITIONS ARE ONCE AGAIN
EXPECTED THROUGH THE SHORT TERM...WHILE WINDS WILL BE ON THE
INCREASE...ESPECIALLY OVER THE EASTERN PLAINS WHERE GUSTS OF 15-20
MPH ARE FORECAST TO DEVELOP THROUGH THE AFTERNOON. A GOOD AMOUNT OF
ATMOSPHERIC MIXING...COUPLED WITH PLENTY OF SOLAR INSOLATION AND AIR
ALOFT WARMING BY 2-3 DEG C...EQUALS A VERY WARM DAY FOR SOUTHEAST
AND SOUTH CENTRAL COLORADO. IN FACT...NEAR RECORD TO RECORD TEMPS
ARE FORECAST FOR SOME LOCATIONS TODAY. THE FOLLOWING IS THE FORECAST
MAX TEMP FOR TODAY...FOLLOWED BY THE RECORD FOR TODAY AND THE YEAR
IT WAS SET. KALS (65/67 IN 1945)...KPUB (83/83 IN 1980)...KCOS
(78/76 IN 1980). SO...NEAR RECORD TEMPS FOR ALAMOSA...TIE FOR THE
RECORD FOR PUEBLO...AND POSSIBLY A NEW RECORD FOR THIS DATE IN
COLORADO SPRINGS. ACTUALLY...THE FORECAST MAX TEMP OF 78 F IN
COLORADO SPRINGS WOULD MATCH THE MONTHLY RECORD MAX TEMP FOR
NOVEMBER FOR THE CITY...PREVIOUSLY SET IN 1924...1981 AND 2006.
MOORE

.LONG TERM...

(SUN-FRI)

...BUSY WX PATTERN THIS PERIOD...AND IT WILL START TO FEEL LIKE
   NOVEMBER STARTING TUESDAY...

THE FIRST WX SYSTEM WHICH WILL IMPACT OUR WX WILL BE A SMALL BUT
STOUT SHORT WAVE WHICH WILL TRAVEL OVER THE STATE ON SUNDAY. THIS
SYSTEM WILL BRING SOME SNOW SHOWERS TO THE C MTN REGION. MORE
IMPORTANTLY...IT WILL BRING A PAC FRONT ACROSS THE AREA ALONG WITH
STOUT WESTERLY SFC FLOW. THE DOWNSLOPE COMBINED WITH THE BREEZY
CONDITIONS WILL LIKELY LEAD TO FIRE WEATHER CONDITIONS BECOMING
CRITICAL ACROSS THE AREA. THE HIGHEST THREAT AREAS WILL BE ALONG THE
I-25 CORRIDOR AND ALONG THE CO/NM BORDER. FOR THIS REASON A FIRE WX
WATCH HAS BEEN ISSUED FOR THESE AREAS DURING SUNDAY AFTERNOON. I
SHOULD NOTE THAT ALL OF THE MOUNTAINS AND VALLEYS WILL SEE STRONGER
WINDS EXCEEDING FIRE WX CRITERIA...BUT RH VALUES MAY NOT DROP LOW
ENOUGH TO WARRANT A WATCH. IF RH VALUES DROP IN THESE AREAS...BELOW
15%...THEN THESE AREAS WILL NEED TO BE ADDED TO THE WATCH/WARNING.

FOR MONDAY...ANOTHER STRONGER AND BROADER TROUGH WILL BE APPROACHING
THE AREA ON THIS DAY...FOR THE PLAINS...IT WILL BE ANOTHER DOWNSLOPE
DAY BUT TEMPS WILL LIKELY BE A BIT COOLER AND RH VALUES WILL BE A
LITTLE HIGHER SO FIRE WX CONCERNS WILL BE LESS ON THIS DAY. OVER THE
MTNS...SNOW WILL BE ON THE INCREASE ALONG THE DVD DURING THE
AFTERNOON...WITH STEADY SNOW LIKELY DURING MONDAY NIGHT/EARLY
TUESDAY. SEVERAL INCHES OF SNOW IS LIKELY...AND I EXPECT WE WILL
EVENTUALLY NEED SOME HILITES FOR AREAS ALONG THE DVD.

A STRONG PAC COLD FRONT WILL CROSS THE AREA AOA SUNRISE TUESDAY.
THIS WILL BRING TEMPERATURES DOWN TO SEASONABLE LEVELS ACROSS THE
REGION TUESDAY AFTERNOON. SIMULATIONS...NOT SURPRISINGLY...ARE
SHOWING A BIT OF DIFFERENCE IN STRENGTH WITH TUESDAYS SYSTEM AS THE
GFS IS A BIT MORE PROGRESSIVE WHILE THE EC IS A BIT MORE AMPLIFIED.
IF THE GFS IS CORRECT THEN THE PLAINS WILL NOT LIKELY SEE ANY PRECIP
TUESDAY WITH THIS SYSTEM WHILE IF THE MORE AMPLIFIED EC IS CORRECT
WE WILL SEE SOME SHOWERS ON THE PLAINS. FOR NOW...I PAINTED SOME
ISOLD POPS ON THE PLAINS ON THIS DAY.

ANOTHER SHORT WAVE WILL BE ON THE WAY FOR THE WED TIME FRAME. ONCE
AGAIN EC IS MORE AMPLIFIED WITH THE SHORT WAVE...BRINGING A SHARP
TROUGH ACROSS THE REGION WED EVENING WHILE THE MORE PROGRESSIVE
GFS SHOWS THE TROUGH MOVG ACROSS DURING THE DAY WED. IN EITHER
CASE BEST CHANCE OF PRECIP WILL BE OVER THE CONTDVD WITH SHOWERS
ELSEWHERE. THESE SHORTWAVES WILL CONTINUE TO BRING COOLER WX INTO
THE ENTIRE REGION.

FOR THU...IF THE GFS IS CORRECT IT WILL MAINLY BE DRY ACROSS
MOST...IF NOT ALL...OF THE REGION. THE EC CUTS OFF A LOW OVER
NM....AND IF THIS VERIFIES THEN WE COULD SEE SOME STEADY PRECIP
OVER AND ALONG THE CO/NM BORDER.

FRIDAY....BOTH MODELS SHOW NW FLOW SO IT WILL CONTINUE COOL AND
MOSTLY DRY...WITH SOME SNOW SHOWERS POSSIBLE ACROSS THE NW FACING
SLOPES OF THE C MTNS. \/HODANISH.

&&

.AVIATION...

VFR CONDITIONS EXPECTED THE NEXT 24 HRS FOR THE 3 TAF SITES AT
KCOS...KPUB AND KALS. SOUTHERLY SFC WINDS WILL BE INCREASING AFTER
18Z THIS AFTERNOON ACROSS THE EASTERN PLAINS...ROUGHLY FROM KLHX AND
EASTWARD.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
FOR COZ222-226>230-233-237.

&&

27/34
Hazardous weather outlook, Nov 6, 7:00 AM MDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
700 AM MDT SAT NOV 6 2010

COZ058>089-093>099-071300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
700 AM MDT SAT NOV 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON FOR THE
I-25 CORRIDOR...AND FOR THE COUNTIES ALONG THE COLORADO AND NEW
MEXICO BORDER. DRY CONDITIONS COMBINED WITH GUSTY WEST WINDS AND
VERY LOW RELATIVE HUMIDITIES WILL ALLOW FOR EXTREME FIRE BEHAVIOR
IF A FIRE WERE TO START.

A UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION MONDAY NIGHT
INTO TUESDAY. THIS SYSTEM HAS THE POTENTIAL TO BRING SEVERAL
INCHES OF SNOW TO THE CONTINENTAL DIVIDE REGION. A FEW INCHES OF
SNOW WILL BE POSSIBLE OVER THE REMAINDER OF THE MOUNTAINS.

ANOTHER DISTURBANCE WILL MOVE ACROSS THE REGION WEDNESDAY INTO
THURSDAY. THIS SYSTEM WILL ALSO BRING SEVERAL INCHES OF SNOW THE
THE CONTINENTAL DIVIDE REGION. THIS SYSTEM MAY ALSO BRING SOME
ACCUMULATING SNOW TO THE REST OF THE MOUNTAIN AREAS. SOME SNOW MAY
ALSO OCCUR AT LOWER ELEVATIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

27/77

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 3:56 AM MDTFire Weather WatchPUBBaca, El Paso, Fremont, Huerfano, Las Animas, Pueblo11 hr

Nearby

Red Flag Warnings in Colorado, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.